# SDR AALA202209068253

- Difficulty date: September 1, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737
- Aircraft serial: 29574
- Aircraft time: 27,817 hours, 11,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT LIGHT COVER MISSING ON OVERWING EXIT 17ABC. INSTALLED EMERGENCY EXIT LIGHT IN ACCORDANCE WITH AMM 33-51-01.
